Academic Journals Database
Disseminating quality controlled scientific knowledge

Some Comments on Solving Probabilistic Constrained Stochastic Programming Problems

ADD TO MY LIST
 
Author(s): Mehmet Yılmaz | Birol Topçu

Journal: Selçuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 9;
Issue: 2;
Start page: 29;
Date: 2008;
Original page

Keywords: Probabilistic constrained stochastic programming | weighted sum of random variates | first edgeworth series expansion.

ABSTRACT
It is made some approaches for solving specialized probabilistic constrained stochastic programming problems (SPP). Since distribution of weighted sum can not be found exactly or formally or it has some difficulties in application, it is suggested that the usefulness of the normal approximation is called as first edgeworth series expansion for the probabilistic constrained SPP and related illustrative examples are given.

Tango Rapperswil
Tango Rapperswil

    
RPA Switzerland

RPA Switzerland

Robotic process automation